MathSciNet Relay Station
MathSciNet bibliographic data
MR2331036 (2008i:82055) 82C10 (35Q55)
Adami, Riccardo; Golse, François; Teta, Alessandro Rigorous derivation of the cubic NLS in dimension one. J. Stat. Phys. 127 (2007), no. 6, 1193–1220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement